# SDR DALA2021110106708

- Difficulty date: October 30, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 69,099 hours, 31,789 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 ELONGATED HOLE FUEL TANK LOWER SURFACE CUT OUT OF ACCESS PANEL BTW RIB 16 TO RIB 17 ON LH WING. CORRECTIVE ACTION: PERFORMED REPAIR PER A320 SRM 57-21-11. (2001332)
